CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Hamilton-connectivity of 3-domination-critical graphs with alpha <=delta 期刊论文
DISCRETE MATHEMATICS, 2003, 卷号: 271, 期号: 1-3, 页码: 1-12
Authors:  Chen, YJ;  Tian, F;  Wei, B
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
domination-critical graph  Hamilton-connectivity  
A new proof of Wojcicka's conjecture 期刊论文
DISCRETE APPLIED MATHEMATICS, 2003, 卷号: 127, 期号: 3, 页码: 545-554
Authors:  Chen, YJ;  Tian, F
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
domination-critical graph  closure operation  Hamiltonian cycle  
Independence and connectivity in 3-domination-critical graphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 259, 期号: 1-3, 页码: 227-236
Authors:  Zhang, LZ;  Tian, F
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
three-domination-critical graph  independence number  connectivity